Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A structure theory of Lie triple systems


Author: William G. Lister
Journal: Trans. Amer. Math. Soc. 72 (1952), 217-242
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0045702-9
MathSciNet review: 0045702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley and R. D. Schafer, The exceptional simple Lie algebras $ {F_4}$ and $ {E_6}$, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) p. 137. MR 0034378 (11:577b)
  • [2] N. Gantmacher, Canonical representation of automorphisms of a semi-simple Lie group, Rec. Math. (Mat. Sbornik) N.S. vol. 5 (1939) p. 101.
  • [3] G. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math. vol. 64 (1942) p. 667. MR 0007009 (4:71h)
  • [4] N. Jacobson and C. E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. vol. 69 (1950) p. 479. MR 0038335 (12:387h)
  • [5] N. Jacobson, Completely reducible Lie algebras of linear transformations, Proceedings of the American Mathematical Society vol. 2 (1951) p. 105. MR 0049882 (14:241b)
  • [6] -, Simple Lie algebras over a field of characteristic 0, Duke Math. J. vol. 4 (1938) p. 694.
  • [7] -, General representation theory of Jordan algebras, Trans. Amer. Math. Soc. vol. 70 (1951) p. 509. MR 0041118 (12:797d)
  • [8] E. V. Schenkman, A theory of subinvariant Lie algebras, Amer. J. Math. vol. 73 (1951) p. 453. MR 0042399 (13:103a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0045702-9
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society